# SDR GTIA2022071136519

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 14,166 hours, 6,145 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR L3 ASSIST BOTTLE REQUIRES SERVICING-SERVICED EMERGENCY DOOR L3 ASSIST BOTTLE IAW AMM 52-22-00
